# SDR DL72E021234

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 75,884 hours, 45,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 253876500
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FIRST AID KIT SEAL MISSING.  REPLACED FIRST AID KIT IN AFT CABIN.
